# SDR ANCF200800030

- Difficulty date: December 10, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 41,230 hours, 17,929 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT RT MAIN GEAR GOT STUCK INTO THE PAVED AREA UNABLE TO CONTINUE TAXI.  IAW AIRPLANE RECOVERY DOCUMENT 4-10-3 AIRPLANE WAS TOWING OUT OF SOFT GND IAW AMM 32-00-10 PG 601.  LANDING GEAR INNER CYLINDER CHROME INSPECTION CHECK ACCOMPLISHED AND FOUND NO DAMAGE OR EVIDENCE OF OIL LEAKS IAW AMM 32-41-10 PG 601.  INSPECTION OF MAIN GEAR WHEEL BRAKE ACCOMPLISHED SATISFACTORY, AXLE FOUND NORMAL ON RT MLG AND NLG IAW AMM 32-45-01 PG 401.  WHEEL NR 7 AND 8 WERE REPLACED AND FOUND WITH DEEP CUTS PRESS READS 180 PSI, RT MAIN LANDING GEAR LOWER COVER AFT INBOARD LAMP IS BROKEN: DUE NO STOCK THIS ITEM IS DEFERRED TO DMI4-15 ASPER MEL NEF X-7 CAT "D".  RT MAIN LANDING GEAR  AFT CONDUIT OF THE HARNESS ANTI SKID IS DENT: DUE NO STOCK THIS ITEM IN DEFERRED TO DMI 416 ASPER MEL NEF X-7 CAT "D".
